A new method of perturbation theory and its application to the satellite problem of celestial mechanics.
Journal für die reine und angewandte Mathematik, Tome 221 (1966), pp. 113-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1966__221_150718,
author = {Richard F. Arenstorf},
title = {A new method of perturbation theory and its application to the satellite problem of celestial mechanics.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {113--145},
year = {1966},
volume = {221},
zbl = {0141.22802},
url = {http://geodesic.mathdoc.fr/item/JRAM_1966__221_150718/}
}
TY - JOUR AU - Richard F. Arenstorf TI - A new method of perturbation theory and its application to the satellite problem of celestial mechanics. JO - Journal für die reine und angewandte Mathematik PY - 1966 SP - 113 EP - 145 VL - 221 UR - http://geodesic.mathdoc.fr/item/JRAM_1966__221_150718/ ID - JRAM_1966__221_150718 ER -
%0 Journal Article %A Richard F. Arenstorf %T A new method of perturbation theory and its application to the satellite problem of celestial mechanics. %J Journal für die reine und angewandte Mathematik %D 1966 %P 113-145 %V 221 %U http://geodesic.mathdoc.fr/item/JRAM_1966__221_150718/ %F JRAM_1966__221_150718
Richard F. Arenstorf. A new method of perturbation theory and its application to the satellite problem of celestial mechanics.. Journal für die reine und angewandte Mathematik, Tome 221 (1966), pp. 113-145. http://geodesic.mathdoc.fr/item/JRAM_1966__221_150718/